# SDR FDEA201210093580

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33701
- Condition: Damaged
- Location: Bs 1300 S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ELONGATED HOLES IN FUSELAGE SKIN RT AFT BODY FAIRING CONTACT AREA BS 1300  BELOW S18R.  ACCOMPLISHED EA F-5330-162410. MAJOR REPAIR.
